MAUDE Adverse Event Report: ZYNO MEDICAL, LLC BX-70071-D; SET, ADMINISTRATION, INTRAVASCULAR

ZYNO MEDICAL, LLC BX-70071-D; SET, ADMINISTRATION, INTRAVASCULAR
Model Number BX-70071-D
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of complaint history identified one previous complaint associated with leaking tubing for lot number 2506032.A review of the certificate of conformance confirmed that (b)(4) units were manufactured within this lot.Evaluation of the image provided by the end user confirmed a tubing malfunction.The affected administration set will not be returned for evaluation; therefore, the probable cause remains unknown.Refer to com#:.
 
Event or Problem Description
It was reported to intuvie that a malfunction occurred with a batch of tubing during the infusion of medication to a patient.This happened in the middle of the infusion.Attached images were provided for reference.As a precaution, all tubing from this lot number was removed from the reporter¿s current inventory.No patient harm was reported.

Brand Name
BX-70071-D
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key25172944
Report Number3006575795-2026-01171
Device Sequence Number10190396
Product Code FPA
UDI-Device Identifier00814371020532
UDI-Public00814371020532
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K120685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBX-70071-D
Device Catalogue NumberBX-70071-D
Device Lot Number2506032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown